# SDR AWXA200301287

- Difficulty date: October 2, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758349
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .2500 INCH CRACK WAS FOUND ON BS 178 BULKHEAD VERTICAL WEB EMANATING FROM FORWARD INSULATION HOLE AT RBL 17.1, WL 183. MAINTENANCE REMOVED CRACKED BS 178 BULKHEAD VERTICAL WEB AT RBL 17.1, WL 183; FABRICATED A NEW REPLACEMENT VERTICAL WEB PER DWG 65-17583; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 12, PG. 1.
